Journal article icon

Journal article

Tractable triangles and cross−free convexity in discrete optimisation

Actions


Access Document


Publisher copy:
10.1613/jair.3598

Authors


Journal:
Journal of Artificial Intelligence Research
Volume:
44
Pages:
455-490
Publication date:
2012-01-01
DOI:
URN:
uuid:941d6b68-bf0e-4818-a6c1-7510e2239fc7
Local pid:
cs:7099

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP